How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Pfeiffer Your Own Question
Dr. Pfeiffer
Dr. Pfeiffer, Doctor
Category: OB GYN
Satisfied Customers: 5987
Experience:  Ob/Gyn Doctor
8534737
Type Your OB GYN Question Here...
Dr. Pfeiffer is online now
A new question is answered every 9 seconds

Im 18. I lost my virginity about 9 days ago. I was spotting

This answer was rated:

I'm 18. I lost my virginity about 9 days ago. I was spotting a few days later, but now it's gotten to the point where I have to wear a pad (I just had my period two weeks ago, so it can't be that). We used a condom but I still decided to take a Plan B the next day. What's wrong? What should I do?

Dr. Pfeiffer :

have you been able to take a look at yourself to see if there is a tear

Dr. Pfeiffer :

you there?

Customer: I can't tell if there is or not.
Dr. Pfeiffer :

ok...so, first of all take a couple of deep breaths.

Dr. Pfeiffer :

the initial spotting is likely a small tear in the hymenal ring, which is common in virginal women.

Customer: I've been told that spotting is normal for a couple of days
Dr. Pfeiffer :

yes

Customer: It's been a week and 2 days and now I'm just bleeding as if I was on my period.
Dr. Pfeiffer :

yes...

Dr. Pfeiffer :

ok sorry.

Dr. Pfeiffer :

that's from the plan b and very normal.

Dr. Pfeiffer :

what you did when you took the plan b is reset your cycle..

Dr. Pfeiffer :

so this is your period.

Dr. Pfeiffer :

it should stop in a few days..

Dr. Pfeiffer :

and you can expect a bit of irregularity the next cycle or two as your body adjusts.

Customer: Oh okay. It's not as a heavy flow as my period though
Customer: But I'm guessing that's normal?
Dr. Pfeiffer :

yes...because you likely didn't have the same number of days for the lining to get as thick as it normally would.

Dr. Pfeiffer :

all very normal.

Dr. Pfeiffer :

if bleed for more than 8 days in a row or it gets heavy...see your doctor

Dr. Pfeiffer :

but, everything you describe is normal.

Customer: Okay. Thank you so much! You were a great help!
Dr. Pfeiffer :

sure...

Dr. Pfeiffer :

your welcome.

Dr. Pfeiffer :

take care and good luck.

Dr. Pfeiffer :

please take the time to rate my service...

Dr. Pfeiffer :

thanks

Dr. Pfeiffer and 2 other OB GYN Specialists are ready to help you
thank you

Related OB GYN Questions